Modelling business cycle nonlinearity in conditional mean and conditional variance: some international evidence

Peel, D and Speight, A (1998) Modelling business cycle nonlinearity in conditional mean and conditional variance: some international evidence. Economica, 65 (258). pp. 211-229. ISSN 0013-0427

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economica
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44191
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 01:41